JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COEFFICIENT BOUNDS FOR CERTAIN SUBCLASSES OF MEROMORPHIC AND BI-UNIVALENT FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COEFFICIENT BOUNDS FOR CERTAIN SUBCLASSES OF MEROMORPHIC AND BI-UNIVALENT FUNCTIONS
Panigrahi, Trailokya;
  PDF(new window)
 Abstract
In the present investigation, the author introduces two interesting subclasses of normalized meromorphic univalent functions $w
 Keywords
meromorphic functions;univalent functions;bi-univalent functions;inverse functions;coefficient bounds;
 Language
English
 Cited by
1.
COEFFICIENT ESTIMATES OF MOCANU-TYPE MEROMORPHIC BI-UNIVALENT FUNCTIONS OF COMPLEX ORDER,;;;

Proceedings of the Jangjeon Mathematical Society, 2016. vol.19. 4, pp.691-700
1.
Certain Subclasses of Meromorphically Bi-Univalent Functions, Bulletin of the Malaysian Mathematical Sciences Society, 2017, 40, 2, 841  crossref(new windwow)
2.
Coefficient Estimates for New Subclasses of Meromorphic Bi-Univalent Functions, International Scholarly Research Notices, 2014, 2014, 1  crossref(new windwow)
 References
1.
P. L. Duren, Coefficients of meromorphic schlicht functions, Proc. Amer. Math. Soc. 28 (1971), 169-172.

2.
B. A. Frasin and M. K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett. 24 (2011), no. 9, 1569-1973. crossref(new window)

3.
Y. Kubota, Coefficients of meromorphic univalent functions, Kodai Math. Sem. Rep. 28 (1977), no. 2-3, 253-261. crossref(new window)

4.
Ch. Pommerenke, Univalent Functions, Vandenhoeck and Ruprecht, Gottingen, 1975.

5.
M. Schiffer, Sur un probleme d extremum de la repres entation conforme, Bull. Soc. Math. France 66 (1938), 48-55.

6.
G. Schober, Coefficients of inverses of meromorphic univalent functions, Proc. Amer. Math. Soc. 67(1977), no. 1, 111-116. crossref(new window)

7.
G. Springer, The coefficient problem for schlicht mappings of the exterior of the unit circle, Trans. Amer. Math. Soc. 70 (1951), 421-450. crossref(new window)

8.
H. M. Srivastava, A. K. Mishra, and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett. 23 (2010), no. 10, 1188-1192. crossref(new window)

9.
Q.-H. Xu, Y.-C. Gui, and H. M. Srivastava, Coefficient estimates for a certain subclass of analytic and bi-univalent functions, Appl. Math. Lett. 25 (2012), no. 6, 990-994. crossref(new window)